# SDR P5CA2018091100251

- Difficulty date: September 7, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 79,726 hours, 20,366 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Rivet
- Part number: BACR15FT5AD5C
- Condition: Worn
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSEN RIVET LT APU DOOR INNER FWD LOWER FIRE DETECTOR SUPPORT BRACKET RIVET WORN. REMOVE DAMAGE RIVET IAW SRM 51-40-02-06-0 REV 108. INSTALL NEW RIVET IAW SRM 51-40-02-06-0 REV 108 AND DWG NUMBER 355T5200 SHEET 1 REV A. JOB DONE COND CHK NML.
